Note critiche sui carichi di collasso dei continui bidimensionali isotropi
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 2 (1991) no. 2, pp. 173-176 Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica

Voir la notice de l'article

Concerning tridimensional isotropic continuous bodies in cracking phase it can be demonstrated, in the sole hypothesis that cracking lines univocally represent the collapse mechanism, the impossibility to obtain the optimized multiplier of collapse load. The real configuration can be reached also considering deformation capabilities of the investigated continuum body.
@article{RLIN_1991_9_2_2_a9,
     author = {Creazza, Giuseppe and Natali, Arturo},
     title = {Note critiche sui carichi di collasso dei continui bidimensionali isotropi},
     journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
     pages = {173--176},
     year = {1991},
     volume = {Ser. 9, 2},
     number = {2},
     language = {it},
     url = {http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_2_a9/}
}
TY  - JOUR
AU  - Creazza, Giuseppe
AU  - Natali, Arturo
TI  - Note critiche sui carichi di collasso dei continui bidimensionali isotropi
JO  - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
PY  - 1991
SP  - 173
EP  - 176
VL  - 2
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_2_a9/
LA  - it
ID  - RLIN_1991_9_2_2_a9
ER  - 
%0 Journal Article
%A Creazza, Giuseppe
%A Natali, Arturo
%T Note critiche sui carichi di collasso dei continui bidimensionali isotropi
%J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
%D 1991
%P 173-176
%V 2
%N 2
%U http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_2_a9/
%G it
%F RLIN_1991_9_2_2_a9
Creazza, Giuseppe; Natali, Arturo. Note critiche sui carichi di collasso dei continui bidimensionali isotropi. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 2 (1991) no. 2, pp. 173-176. http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_2_a9/